# SDR 2006FA0001160

- Difficulty date: November 4, 2006
- Submitted: December 5, 2006
- Operation: General aviation
- Aircraft: N424SH
- Make and model: Robsin R44RAVENII
- Aircraft serial: 10877
- Engine: Lyc IO540*
- System (JASC): 6210 · Main Rotor Blades
- Part: Housing
- Condition: Leaking
- Location: M/R Blade
- Part time: 1,353 hours
- Component: Blade, Robsin
- Component part number: C0165
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FLUID LEAKING FROM MAIN ROTOR BLADE PITCH BEARING HOUSING.
